# SDR USAABB00006

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Engine: Rroyce RB211535E4
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: 457311261
- Condition: Leaking
- Location: Lt Engine
- Part time: 21,663 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 19 - EN ROUTE PHL/LAX OVER PIT, CREW REPORTED THE LEFT ENGINE WAS TRAILING BLUE SMOKE. THE FLIGHT DIVERTED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL - OIL COOLER.  (X)
